Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The norm exponent in Galois extensions of number fields


Author: Hans Opolka
Journal: Proc. Amer. Math. Soc. 99 (1987), 41-43
MSC: Primary 11R32; Secondary 11R37
MathSciNet review: 866426
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this note is to provide an upper bound for the exponent of the norm residue group $ {k^ * }/\operatorname{Norm}_{K/k}({K^ * })$ of a finite Galois extension $ K/k$ of number fields in terms of a certain central extension of $ K/k$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11R32, 11R37

Retrieve articles in all journals with MSC: 11R32, 11R37


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0866426-0
PII: S 0002-9939(1987)0866426-0
Article copyright: © Copyright 1987 American Mathematical Society